Alert archive / New Jersey / Coastal Flood Advisories in 2017
Coastal Flood Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Feb 9, 2017, 4:23 AM EST for Kent County, Sussex County, Delaware; 5 counties in New Jersey. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2017, 4:23 AM EST (09:23 UTC)
- Expired
- Feb 9, 2017, 10:48 AM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Ocean County, NJ
The radar
The Dover AFB radar (KDOX), 74 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1551 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
361 WHUS41 KPHI 090923 CFWPHI URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR PENNSYLVANIA...NEW JERSEY...DELAWARE... AND MARYLAND NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 423 AM EST THU FEB 9 2017 DEZ002>004-NJZ020>027-091700- /O.NEW.KPHI.CF.Y.0002.170209T0923Z-170209T1700Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 423 AM EST THU FEB 9 2017 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. * LOCATION...COASTAL AREAS OF CENTRAL AND SOUTHERN NEW JERSEY AS WELL AS DELAWARE AND ALSO AREAS ALONG LOWER DELAWARE BAY. * COASTAL FLOODING...MINOR FLOODING ANTICIPATED AROUND AND SHORTLY AFTER THE TIME OF THIS MORNINGS HIGH TIDE. * TIMING...HIGH TIDE ON THE NEW JERSEY AND DELAWARE OCEAN FRONTS OCCURS BETWEEN 545 AM AND 715 AM TODAY. HIGH TIDE ON THE BACK BAYS AND ALONG DELAWARE BAY OCCURS LATER THAN THE HIGH TIDE ON THE OCEAN FRONT. * SURGE...1.5 TO 2 FEET ABOVE THE ASTRONOMICAL TIDE * WAVES...ON THE OCEANFRONT 4 TO 6 FEET AND ON DELAWARE BAY 2 TO 4 FEET. * IMPACTS...LOCALIZED ROADWAY FLOODING IN ANTICIPATED. SOME ROADS MAY BE CLOSED DUE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY MEANS THAT MINOR TIDAL FLOODING IS EXPECTED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES && $$ DRAG
1 follow-up statement
264 WHUS41 KPHI 091548 CFWPHI URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR PENNSYLVANIA...NEW JERSEY...DELAWARE... AND MARYLAND NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1048 AM EST THU FEB 9 2017 DEZ002>004-NJZ020>027-091700- /O.CAN.KPHI.CF.Y.0002.000000T0000Z-170209T1700Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1048 AM EST THU FEB 9 2017 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY. $$
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Feb 9, 3:23 AM EST, 1 hour earlier.
Area forecast discussion, Feb 9, 3:23 AM EST, 1 hour before
Area Forecast Discussion
National Weather Service Mount Holly NJ
323 AM EST Thu Feb 9 2017
.SYNOPSIS...
Low pressure will rapidly intensify as it tracks from Virginia to
just off the Delaware coast this morning, then quickly northeastward
to near Cape Cod this afternoon, before moving into the Canadian
Maritimes tonight. High pressure builds in Friday, then a weak warm
front approaches Friday night before lifting northward Saturday. Low
pressure then tracks to our northwest Sunday with another warm front
moving through, followed by a cold front Sunday night. Another low
pressure system and cold front may arrive Tuesday night and
Wednesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
No substantial change to our storm philosophy of yesterday
which means a high impact short duration morning snowstorm but
with a change..a following wind advisory for PHL south and east
this afternoon.
Will detail later but for now...changes accelerating southeastward
as thermal fields contract into a highly baroclinic lift zone
that will make for a difficult period of travel 5 am to 10 am
today, except lingering til 1PM coastal northern NJ.
Temps at 1 PM this afternoon about 35 degrees colder than
yesterday.
We may need to trim final storm totals a bit from Reading to
Philadelphia southward by 2 inches... but even so... we think
remarkable changes are in the offing by sunrise over our entire
forecast area.
Thunder has already been occuring in parts of PA and the
Delmarva and we think more to come this morning.
Becoming very windy this afternoon..northwest winds gusting
40-50 mph in strong cold air advection.
Isolated snow showers possible late in the day Delmarva.
Yesterday was our respite. Winter back.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
Much colder with snow refreezing. wind chill to nearly minus 10
in the Poconos. Gusty winds still but not as strong. isolated
snow showers possible per modeling over the Delmarva.
Fcst basis 00z/9 GFS/NAM MOS.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Synoptic Setup...A sharp upper-level trough will shift to our east
early Friday, then the flow turns more zonal as a trough in the West
starts to build a weak ridge towards the Great Lakes Saturday. A
split flow may then evolve later in the weekend and early next week
as a trough amplifies across eastern Canada and into the Northeast,
with a southern system cutting off across northern Mexico to Texas.
The pattern should favor a few systems moving through our area, with
a warm front Friday night into Saturday followed by a stronger
system Saturday night and Sunday. Another system may then arrive
toward mid week, however the evolution with this one is less certain
given possible phase/non-phase scenarios. We used a model/continuity
blend for Friday through Saturday night, then blended in the 00z WPC
Guidance. Some adjustments were then made after additional
collaboration with our surrounding offices.
For Friday...A westerly wind will ease up as high pressure arrives
from the west. It will be a cold day, however a developing warm
front though to our west will usher in warm air advection aloft with
some increase in the clouds mainly later in the day. The increasing
warm air advection and northeastward shift of the warm front will
allow for isentropic lift. This may result in a band of mainly light
snow across the far northern areas later at night and into early
Saturday morning.
For Saturday and Sunday...A weak piece of energy sliding across the
Great Lakes Saturday should result in weak low pressure. This will
pull a weak warm front northward across our area with the best lift
and moisture tending to be focused to our north. This feature along
with its weak cold front may start to dissipate late Saturday into
Sunday as additional energy drops down across the Midwest. This
feature looks to be stronger as the upper-level trough amplifies. As
a result, some precipitation is possible during Sunday however
temperatures should be moderating some and therefore. Some guidance
however has trended colder in the low levels with high pressure
stronger to our north. This may result in some freezing rain in the
Poconos and northwestern New Jersey for a time Sunday.
For Monday and Tuesday...While a split flow may be present with
energy closing off over northern Mexico to Texas, the northern
stream looks to dominate our weather. This results in a trough
amplifying across the Northeast Monday then shifting off the New
England coast Tuesday. This results in northwesterly flow increasing
for a time Monday before relaxing some Tuesday. This time frame
looks to generally be dry.
For Wednesday...A split flow pattern may allow for a phasing of
northern and southern stream energy. This is due to an earlier
closed low that ejects eastward from Texas and may phase into an
amplifying upper-level trough in the East. The trough generally
looks progressive which would favor a quicker storm motion and
possibly less phasing. Plenty of time to iron out the more specifics
and therefore stayed closed to continuity/WPC.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Through 17z...conditions deteriorate rapidly to IFR or LIFR in
snow or rain changing to snow with an isolated TSTM possible. ne
wind with gusts under 25 kts early becoming northwest with gusts
perking up to 30-35 kt by 17z as dryer air accelerates sewd and
conditions rapidly improve from west to east.
Light to moderate snow has moved into KRDG and KABE with rain
beginning at the remaining terminals. Rain will transition to
snow at KPHL, KPNE, KTTN, and KILG around 09Z-11Z with IFR/LIFR
conditions likely through much of the morning. Transition to
snow is likely at KACY and KMIV around 11Z-12Z with similarly
deteriorating conditions. Snow should begin to dissipate around
15Z at KRDG/KABE, 16Z at KPHL, KPNE, KTTN, and KILG, and 17Z at
KACY/KMIV with CIGs/VSBYs rapidly improving to VFR thereafter.
Snow will accumulate on runways and taxiways. Amounts should be
around 6 to 10 inches at KRDG, KABE and KTTN. Totals are
forecast to be about 4 to 7 inches around KILG, KPHL and KPNE
with perhaps 2 to 4 inches at KMIV and KACY.
Afternoon...becoming vfr sct clouds aoa 3500 feet northwest wind
gusts 33 to 43kt...highest vcnty KACY.
Tonight...Generally VFR conditions with northwest winds slowly
diminishing -- however, gusts 20-30 kts are likely through the
evening hours.Isolated snow showers possible at KACY and KILG
which may briefly lower restrictions.
Due to a communications issue, the observation for KACY is not
being transmitted. Thus, AMD NOT SKED was appended to the ACY
TAF, though we will do our best to keep up with changing
conditions at ACY by dialing in to the site.
Outlook...
Friday and Saturday...VFR overall with increasing clouds later
Friday into Saturday. Some light snow is possible later Friday night
and early Saturday mainly near and mainly north of ABE to TTN.
Westerly winds 10-15 knots, diminishing into Friday night and
becoming variable.
Sunday...Sub-VFR conditions possible with a chance for some rain.
Monday...VFR overall. West to northwest winds increase to near 15
knots with gusts up to 25 knots possible.
&&
.MARINE...
Gale warning upper De Bay and east of Sandy Hook continues
otherwise we raised a Storm warning that may be difficult to
verify due to very very limited overwater sensors.
Northeast wind early this morning with gusts 25 to 33 kt
becoming northwest gusts 42 to 52 kt midday into this evening
then diminishing later on.
Wave heights on our ocean waters are anticipated to build to 7
to 11 feet today then slowly subside tonight.
Outlook...
Friday...West-northwest winds will gradually diminish especially
later in the day and at night, however gusts to 25-30 knots are
expected for a time.
Saturday through Monday...A southwesterly wind surge to 25 knots may
occur Saturday for a time, then conditions should diminish Sunday.
Small Craft Advisory conditions may then develop Sunday night and
Monday.
&&
.TIDES/COASTAL FLOODING...
Strong low pressure is forecast to pass off the middle Delmarva
coast early on Thursday morning before moving out to sea. We
are anticipating a strengthening northeast flow overnight before
the wind goes back to the northwest on Thursday afternoon.
High tide along the oceanfront is from 5:30 to 6:30 AM
Thursday. The duration of the onshore flow leading up to the
high tide should not be long enough to result in anything more
than spotty minor flooding. As a result, a Coastal Flood
Advisory does not appear necessary.
&&
.CLIMATE...
A winter storm will impact the area today with significant snow
for many places. For reference, here are the daily snowfall
records for February 9th.
Philadelphia....6.5 inches in 2010
Allentown.......5.0 inches in 1936
Wilmington......6.0 inches in 1936
Atlantic City...4.1 inches in 1987
&&
.EQUIPMENT...
Due to a communications issue, the Atlantic City Airport
observation is not being sent out. However, the sensors are
still operating and we were able to dial in to the site to
check the climate data for the afternoon climate.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Storm Warning until 4 PM EST this afternoon for PAZ054-
055-060>062-101>106.
Wind Advisory from noon today to 6 PM EST this evening for
PAZ070-071.
Winter Storm Warning until 1 PM EST this afternoon for PAZ070-
071.
NJ...Winter Storm Warning until 4 PM EST this afternoon for NJZ001-
007>010-012-013-015.
Winter Weather Advisory from 8 AM this morning to noon EST
today for NJZ021>025.
Wind Advisory from noon today to 6 PM EST this evening for
NJZ016>019-021>025-027.
Winter Storm Warning until 4 PM EST this afternoon for NJZ014-
020-026.
Winter Storm Warning until 1 PM EST this afternoon for
NJZ016>019-027.
DE...Winter Weather Advisory from 8 AM this morning to noon EST
today for DEZ002.
Wind Advisory from noon today to 6 PM EST this evening for
DEZ001-002.
Wind Advisory from 7 AM this morning to 6 PM EST this evening
for DEZ003-004.
Winter Storm Warning until 1 PM EST this afternoon for DEZ001.
MD...Winter Weather Advisory from 8 AM this morning to noon EST
today for MDZ012-015.
Wind Advisory from noon today to 6 PM EST this evening for
MDZ008-012-015.
Wind Advisory from 7 AM this morning to 6 PM EST this evening
for MDZ019-020.
Winter Storm Warning until 1 PM EST this afternoon for MDZ008.
MARINE...Storm Warning until 10 PM EST this evening for ANZ431-451>455.
Gale Warning until 6 AM EST Friday for ANZ430-450.
&&
Synopsis...Gorse
Near Term...Drag
Short Term...Drag
Long Term...Gorse
Aviation...Drag/Gorse
Marine...Drag/Gorse
Tides/Coastal Flooding...
Climate...
Equipment...Hazardous weather outlook, Feb 9, 3:18 AM EST, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 318 AM EST Thu Feb 9 2017 NJZ007>010-012-013-015-PAZ060>062-101-103>106-100830- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer- Berks-Lehigh-Northampton-Western Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 318 AM EST Thu Feb 9 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey...northern New Jersey...northwest New Jersey...east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ014-020-026-100830- Eastern Monmouth-Ocean-Coastal Ocean- 318 AM EST Thu Feb 9 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ019-027-100830- Northwestern Burlington-Southeastern Burlington- 318 AM EST Thu Feb 9 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ102-100830- Eastern Chester- 318 AM EST Thu Feb 9 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ016>018-PAZ070-071-100830- Salem-Gloucester-Camden-Delaware-Philadelphia- 318 AM EST Thu Feb 9 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ021>025-100830- Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic- 318 AM EST Thu Feb 9 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO NOON EST TODAY... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ431-451>455-100830- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 318 AM EST Thu Feb 9 2017 ...STORM WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-450-100830- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 318 AM EST Thu Feb 9 2017 ...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ001-PAZ054-055-100830- Sussex-Carbon-Monroe- 318 AM EST Thu Feb 9 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Freezing rain is possible Sunday morning which may create some slick spots. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ002-MDZ012-015-100830- Kent-Kent MD-Queen Annes- 318 AM EST Thu Feb 9 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO NOON EST TODAY... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Delaware and northeast Maryland. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ003-004-MDZ019-020-100830- Inland Sussex-Delaware Beaches-Talbot-Caroline- 318 AM EST Thu Feb 9 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for southern Delaware and northeast Maryland. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ001-MDZ008-100830- New Castle-Cecil- 318 AM EST Thu Feb 9 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for northern Delaware and northeast Maryland. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 3:35 AM EST | Wind Advisory | PHI | Kent, New Castle, Sussex | 18 hr |
| Feb 9, 3:54 AM EST | Storm Warning | PHI | 16 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2017Coastal Flood Advisories in Delaware, 2017Every coastal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.